Oxcarbazepine 투여 후 발생한 스티븐스 존슨 증후군 1예
A case of Stevens-Johnson syndrome caused by oxcarbazepine
2
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
저자들은 oxcarbazepine이 비록 빈도는 낮으나 Stevens-Johnson 증후군과 같은 치명적인 합병증을 야기할 수 있으며 이에 대해 약제 처방시 충분히 인식하고 있어야 할 것으로 생각하여 문헌고찰과 함께 보고하는 바이다.
Abstract
Stevens-Johnson syndrome and toxic epidermal necrolysis are acute life-threatening conditions. Aromatic antiepileptic drugs such as carbamazepine, phenytoin and phenobarbital are frequently associated with severe adverse cutaneous reactions including Stevens-Johnson syndrome and toxic epidermal necrolysis. Oxcarbazepine, a 10-keto derivative of carbamazepine has been reported to have a similar range of efficacy and fewer side effects than carbamazepine because it is a prodrug of a monohydroxy derivative. Because there are few clinical records of oxcarbazepine induced erythemamultiforme-like skin eruptsions, we reported a case of Stevens-Johnson syndrome thought to be caused by the use of oxcarbazepine in a 66-year-old male. Diffuse erythematous maculopapular eruptions were developed on his whole body 30 days after beginning with oxcarbazepine. The clinical and histologic findings of the patient were compatible with Stevens-Johnson syndrome. Although it is rare, oxcarbazepine can cause severe adverse cutaneous reactions.(Korean J Med 70:586-590, 2006)
참고문헌 (23)
- "Severe ctaneous adverse reaction to drugs", 331, pp.1272~1285 (1994)
- "Clinical classification of cases of toxic epidermal necroloysis", pp.92~96 (1993)
- "Toxic epidermal necrolysis and Stevens-Johnson syndrome:an epidemiologic study from West Germany", 127, pp.839~842 (1991)
- "The incidence of erythema multiforme a population-based study with particular reference to reactions caused by drugs among outpatients", pp.43~47 (1990)
- "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", 333, pp.1600~1607 (1995)
- "Oxcarbazepine, an antiepileptic agent", 23, pp.680~700 (2001)
- "Therapeutic experiences with 947 epileptic outpatients in oxcarbazepine treatment", 87, pp.224~227 (1993)
- "incidence and drug etiology in France", pp.37~42 (1981)
- "Histopathological and epidemiological characteristics of patients with erythema exudatuvum multiforme major, Stevens- Johnson syndrome and toxic epidermal necrolysis", 135, pp.6~11 (1996)
- "Toxic epidermal necrolysis:clinical findings and prognosis factors in 87 patients", 123, pp.1160~1165 (1987)
- "Dermatologic drug reactions", 24, pp.399~423 (2004)
- "Anticonvulsant toxicity in vitro:possible role of arene oxides", 217, pp.386~389 (1981)
- "Idiosyncratic drug reactions:the reactive metabolic syndromes", 356, pp.1587~1591 (2000)
- "Oxcarbazepine: mechanism of action.", pp.451~458 (2002), Lippincott Williams & Wilkins
- "Action of GP47779, the active metabolite of oxcarbazepine, on corticostriatal system: II. modulation of high-voltage-activated calcium currents", 36, pp.997~1002 (1995)
- "The metabolism of 14C-oxcarbazepine in man", 16, pp.769~778 (1986)
- "Clinical pharmacology and pharmachokinetics of oxcarbazepine", pp.3~35 (1994)
- "The effect of renal impairment on the pharmacokinetics of oxcarbazepine and its metabolites", 47, pp.161~167 (1994)
- "Cross-reactive skin eruption with both carbamazepine and oxcarbazepine", 34, pp.163~165 (1993)
- "Toxic epidermal necrolysis and Stevens- Johnson syndrome: does early withdrawal of causative drugs decrease the risk of death?", 136, pp.323~327 (2000)
- "Phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis:report of a patients treated with corticosteroid pulse therapy", 12, pp.178~181 (1985)
- "Improved burn center survival of patients with toxic epidermal necrolysis managed without corticosteroids", 204, pp.503~512 (1986)
- "SCORTEN:a severity- of illness score for toxic epidermal necrolysis", 115, pp.149~153 (2000)
